Title: Some estimations on continuous random variables involving fractional calculus
Author(s): Zoubir Dahmani, Amina Khameli, Mohamed Bezziou, Mehmet Zeki Sarikaya
Pages: 8-17
Cite as:
Zoubir Dahmani, Amina Khameli, Mohamed Bezziou, Mehmet Zeki Sarikaya, Some estimations on continuous random variables involving fractional calculus, Int. J. Anal. Appl., 15 (1) (2017), 8-17.

Abstract


Using fractional calculus, new fractional bounds estimating the w− weighted expectation, the w− weighted variance and the w−weighted moment of continuous random variables are obtained. Some recent results on classical bounds estimations are generalized.

Full Text: PDF

 

References


  1. S. Belarbi, Z. Dahmani: On some new fractional integral inequalities. J. Inequal. Pure Appl. Math, 10(3) (2009), 1-12.

  2. N.S. Barnett, P. Cerone, S.S. Dragomir, J. Roumeliotis: Some inequalities for the expectation and variance of a random variable whose PDF is n-time diferentiable. J. Inequal. Pure Appl. Math., 1(21) (2000), 1-29.

  3. N.S. Barnett, P. Cerone, S.S. Dragomir and J. Roumeliotis: Some inequal-ities for the dispersion of a random variable whose PDF is defined on a finite interval. J. Inequal. Pure Appl. Math., 2(1) (2001), 1-18.

  4. Z. Dahmani: Fractional integral inequalities for continuous random variables. Malaya J. Mat., 2(2) (2014), 172-179.

  5. Z. Dahmani: New inequalities in fractional integrals. Int. J. Nonlinear Sci., 9(4) (2010), 493-497.

  6. Z. Dahmani: On Minkowski and Hermite-Hadamad integral inequalities via fractional integration. Ann. Funct. Anal., 1 (1) (2010), 51-58.

  7. Z. Dahmani: New applications of fractional calculus on probabilistic random variables. Acta Math. Univ. Commen., 86 (2) (2017), 299-307.

  8. Z. Dahmani, L. Tabharit: On weighted Gruss type inequalities via fractional integrals. J. Adv. Res. Pure Math., 2(4) (2010), 31-38.

  9. Z. Dahmani, A.E. Bouziane, M. Houas, M.Z. Sarikaya: New w-weighted concepts for continuous random variables with applications. Note Di Math., In press.

  10. R. Gorenflo, F. Mainardi: Fractional calculus: integral and diferential equations of fractional order. Springer Verlag, Wien, (1997), 223-276.

  11. P. Kumar: Moment inequalities of a random variable defined over a finite interval. J. Inequal. Pure Appl. Math., 3 (3)(2002), Art. ID 41.

  12. P. Kumar: Inequalities involving moments of a continuous random variable defined over a finite interval. Comput. Math. Appl., 48 (2004), 257-273.

  13. M. Niezgoda: New bounds for moments of continuous random varialbes, Comput. Math. Appl., 60 (12) (2010), 3130-3138.

  14. M.Z. Sarikaya, H. Yaldiz: New generalization fractional inequalities ofOstrowski-Gruss type. Lobachevskii J. Math., 34 (4) (2013), 326-331.

  15. M.Z. Sarikaya, H. Yaldiz and N. Basak: New fractional inequalities of Ostrowski-Gruss type. Le Matematiche, 69 (1) (2014), 227-235.

  16. R. Sharma, S. Devi, G. Kapoor, S. Ram, N.S. Barnett: A brief note on some bounds connecting lower order moments for random variables defined on a finite interval. Int. J. Theor. Appl. Sci., 1(2), (2009), 83-85.